MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Model Number 170-03-35030
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was requested but was discarded by the site.A review of the lot history record (lhr) was performed.There were no non-conformances.The devices from this lot conforms to their predetermined specifications and requirements, including for crossing profile and stent retention.Inability to cross and dislodgement are captured in the risk assessment as a known potential hazards.A review of received angiography images was unable to confirm the reported inability to cross or dislodgement.The investigation determined that a definitive conclusive cause is not able to be assigned to the reported complaint.Though unable to be confirmed, the cause of inability to cross and dislodgement are most likely related to severe lesion calcification and / or possible interaction with the guide catheter during withdrawal.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design, or labeling; there is no evidence of a device deficiency.The other cobra pzf device referenced is being reported under a separate mfr number (3009306400-2019-00066).
 
Event or Problem Description
A female patient presented for planned percutaneous coronary intervention (pci).Angiography performed on (b)(6) 2019 showed a severely calcified lesion in the ostial right coronary artery (rca) and proximal left anterior descending (lad) coronary artery.The physician gained arterial access via the right superficial femoral artery.A 4.0x30mm cobra pzf¿ nanocoated coronary stent was advanced and deployed in the proximal lad without issue.The rca lesion was prepped via atherectomy.An attempt was then made to cross the calcified ostial rca lesion with two cobra pzf¿ nanocoated coronary stent systems (3.5x30mm then a 3.5x24mm), but each stent system was unable to cross due to the severe calcification.After crossing attempt, each stent dislodged during retraction inside of a 7f guide catheter.In each occurrence, the stent and guide catheter were retrieved as single unit without injury to patient.A 3.5x16mm drug-eluting stent ultimately crossed and was deployed in the rca.Though requested, no additional information was provided.
 
Additional Manufacturer Narrative
The device was requested but was discarded by the site.A review of the lot history record (lhr) was performed.There were no non-conformances.The devices from this lot conforms to their predetermined specifications and requirements, including for crossing profile and stent retention.Inability to cross and dislodgement are captured in the risk assessment as a known potential hazards.A review of received angiography images was conducted by celonova medical affairs.Good guide catheter engagement into the rca was observed, as well as severe calcification and horizontal c bend right after the ostium, followed by a second vertical c bend in the proximal section.The reported inability to cross and dislodgement were not observed in the provided imaging.The investigation determined that a definitive conclusive cause is not able to be assigned to the reported complaint.Though unable to be confirmed, the cause of inability to cross and dislodgement are most likely related to severe lesion calcification and / or possible interaction with the guide catheter and / or hemostatic valve during withdrawal.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design, or labeling; there is no evidence of a device deficiency.
 
Event or Problem Description
Subsequent to the initial filed medwatch report, additional information was received from the physician, resulting in the following revised narrative: a female patient presented for planned percutaneous coronary intervention (pci).Angiography performed on 21-oct-2019 showed a severely calcified lesion in the ostial right coronary artery (rca) and proximal left anterior descending (lad) coronary artery.The physician gained arterial access via the right superficial femoral artery.A 4.0x30mm cobra pzf¿ nanocoated coronary stent was advanced and deployed in the proximal lad without issue.The rca lesion was prepped via atherectomy.An attempt was then made to cross the calcified ostial rca lesion with two cobra pzf¿ nanocoated coronary stent systems (3.5x30mm then a 3.5x24mm), but each stent system was unable to cross due to the severe calcification.After crossing attempt, each stent dislodged in the hemostatic valve after retraction through the 7f guide catheter.In each occurrence, the stent was retrieved from the hemostatic valve without injury to patient.A 3.5x16mm drug-eluting stent ultimately crossed and was deployed in the rca.Though requested, no additional information was provided.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite 111
carlsbad CA 92008 8894
MDR Report Key9335740
Report Number3009306400-2019-00065
Device Sequence Number419664
Product Code MAF
UDI-Device Identifier00879397000883
UDI-Public(01)00879397000883(17)220731(10)1907084004
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P160014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number170-03-35030
Device Catalogue Number170-03-35030
Device Lot Number1907084004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/21/2019
Supplement Date Received by Manufacturer12/03/2019
Initial Report FDA Received Date11/18/2019
Supplement Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER: 7F CORDIS JL 4 SH; GUIDE WIRE: 0.014X180 RUNTHROUGH